Monotonicity of sequences of positive linear operators generated by measures
Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 658-664
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_5_a2,
author = {Yu. I. Volkov},
title = {Monotonicity of sequences of positive linear operators generated by measures},
journal = {Matemati\v{c}eskie zametki},
pages = {658--664},
year = {1985},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a2/}
}
Yu. I. Volkov. Monotonicity of sequences of positive linear operators generated by measures. Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 658-664. http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a2/